Disjunctive signed logic programs

Mohamed A. Khamsi, Driss Misane

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


In this work, we define signed disjunctive programs and investigate the existence of answer sets for this class of programs. Our main argument is based on an analogue of Tarski's fixed point theorem which we prove for multivalued mappings. This is an original approach compared to known techniques used to prove the existence of answer sets for disjunctive programs.

Original languageBritish English
Pages (from-to)349-357
Number of pages9
JournalFundamenta Informaticae
Issue number3-4
StatePublished - Dec 1997


Dive into the research topics of 'Disjunctive signed logic programs'. Together they form a unique fingerprint.

Cite this